MathSciNet Relay Station
MathSciNet bibliographic data
MR2833554 11S37 (11F80)
Schein, Michael M. An irreducibility criterion for supersingular $\mod\ p$ representations of ${\rm GL}_2(F)$ for totally ramified extensions $F$ of $\Bbb{Q}_{p}$. Trans. Amer. Math. Soc. 363 (2011), no. 12, 6269–6289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement